A stochastic model of the distribution of unequal competitors between resource patches

Yates, Gillian E and Broom, Mark (2005) A stochastic model of the distribution of unequal competitors between resource patches. Journal of Theoretical Biology, 237 (3). pp. 227-237. ISSN 0022-5193

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 19:15
Last Modified: 04 Apr 2012 08:20
URI: http://srodev.sussex.ac.uk/id/eprint/19798
📧 Request an update